# SDR AALA20070972

- Difficulty date: May 28, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR OVERHEAD EXIT SIGN HAS WRONG LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR OVERHEAD EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
